# SDR EVCA05182021

- Difficulty date: May 18, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N493AE
- Make and model: Bell 407
- Aircraft serial: 53275
- Aircraft time: 8,087 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 206064804041
- Condition: Cracked
- Location: Engine Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OUT OF LIMITS CRACK ON ENGINE COWLING ANGLE BETWEEN EXHAUST DUCT OPENING AND L/H VENT.
